# SDR RAIA990126

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4726 - LEFT MAIN INTRANSIT LIGHT TAKES APPROXIMATELY 45 SECONDS TO EXTINGUISH ON RETRACTION.  MAINTENANCE REPAIRED BROKEN WIRE ON UPLOCK SWITCH.  (X)
